Per citar aquest document: http://ddd.uab.cat/record/1981
A Nonlinear eigenvalue problem with indefinite weights related to the Sobolev trace embedding
Fernández Bonder, Julián
Rossi, Julio D.

Data: 2002
Resum: In this paper we study the Sobolev trace embedding W1,p([omega]) -->LpV ([delta omega]), where V is an indefinite weight. This embedding leads to a nonlinear eigenvalue problem where the eigenvalue appears at the (nonlinear) boundary condition. We prove that there exists a sequence of variational eigenvalues [lambda]k --> +[infinity] and then show that the first eigenvalue is isolated, simple and monotone with respect to the weight. Then we prove a nonexistence result related to the first eigenvalue and we end this article with the study of the second eigenvalue proving that it coincides with the second variational eigenvalue.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 46 N. 1 (2002) , p. 221-235, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_46102_12


15 p, 173.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir